RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 3–12 (Mi mz7217)  

This article is cited in 7 scientific papers (total in 7 papers)

Spaces with a uniformly continuous metric projection

V. I. Berdyshev

Institute of Mathematics and Mechanics, UNTs, Academy of Sciences of the USSR, USSR

Abstract: This paper contains a characterization of spaces in which the metric projection is uniformly continuous on the class of convex existence sets.

Full text: PDF file (735 kB)

English version:
Mathematical Notes, 1975, 17:1, 3–8

Bibliographic databases:

UDC: 517.5
Received: 11.09.1974

Citation: V. I. Berdyshev, “Spaces with a uniformly continuous metric projection”, Mat. Zametki, 17:1 (1975), 3–12; Math. Notes, 17:1 (1975), 3–8

Citation in format AMSBIB
\Bibitem{Ber75}
\by V.~I.~Berdyshev
\paper Spaces with a~uniformly continuous metric projection
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz7217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367535}
\zmath{https://zbmath.org/?q=an:0326.46017|0314.46034}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 3--8
\crossref{https://doi.org/10.1007/BF01093833}


Linking options:
  • http://mi.mathnet.ru/eng/mz7217
  • http://mi.mathnet.ru/eng/mz/v17/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Al'brecht, “Orders of moduli of continuity of operators of almost best approximation”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 1–22  mathnet  crossref  mathscinet  zmath
    2. E. D. Livshits, “Stability of the operator of $\varepsilon$-projection to the set of splines in $C[0,1]$”, Izv. Math., 67:1 (2003), 91–119  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. “Vitalii Ivanovich Berdyshev”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S1–S9  mathnet  crossref  isi
    4. Borodin, PA, “The linearity coefficient of metric projections onto a Chebyshev subspace”, Mathematical Notes, 85:1–2 (2009), 168  mathnet  crossref  isi
    5. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzar'kov's phenomenon. Part II”, Eurasian Math. J., 5:2 (2014), 7–51  mathnet
    6. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    7. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020